# SDR ABXA9600478

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End Brg
- Part number: 77330
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND THE LEFT MAIN LANDING GEAR DOOR LINK ROD END BEARING HAD EXCESSIVE PLAY.  REPLACED ROD END IAW DC-9 MM 32-10-6.
